Plans’ Periodicity Theorem for Jacobian of Circulant Graphs Научная публикация
Журнал |
Doklady Mathematics
ISSN: 1064-5624 , E-ISSN: 1531-8362 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2021, Том: 103, Номер: 3, Страницы: 139-142 Страниц : 4 DOI: 10.1134/S1064562421030121 | ||||
Авторы |
|
||||
Организации |
|
Реферат:
Plans’ theorem states that, for odd n, the first homology group of the n-fold cyclic covering of the three-dimensional sphere branched over a knot is the direct product of two copies of an Abelian group. A similar statement holds for even n. In this case, one has to factorize the homology group of n-fold covering by the homology group of two-fold covering of the knot. The aim of this paper is to establish similar results for Jacobians (critical group) of a circulant graph. Moreover, it is shown that the Jacobian group of a circulant graph on n vertices reduced modulo a given finite Abelian group is a periodic function of n. © 2021 Pleiades Publishing, Ltd.
Библиографическая ссылка:
Mednykh A.D.
, Mednykh I.A.
Plans’ Periodicity Theorem for Jacobian of Circulant Graphs
Doklady Mathematics. 2021. V.103. N3. P.139-142. DOI: 10.1134/S1064562421030121 WOS Scopus OpenAlex
Plans’ Periodicity Theorem for Jacobian of Circulant Graphs
Doklady Mathematics. 2021. V.103. N3. P.139-142. DOI: 10.1134/S1064562421030121 WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000692489600010 |
Scopus: | 2-s2.0-85114041719 |
OpenAlex: | W3197086787 |